| Model Number |
ACU0T0 |
| Medical Device Problem Codes |
Failure to Unfold or Unwrap (1669); Failure to Eject (4010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/30/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.There have been no other complaints reported in the lot number.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non health care professional reported during the intraocular lens (iol) implantation the lens did not unfold and would not advance.There was patient contact.The procedure was completed on the same day.Additional information has been requested.